# SDR SWAA2014010823885

- Difficulty date: December 14, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 28,441 hours, 18,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 222JC EMERGENCY EXIT LIGHT WIRE BROKEN.  REPAIRED WIRE IAW MM.
